# SDR AALA20151006008

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 45,966 hours, 18,683 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SKIN CRACKED AT HORIZONTAL STABILIZER STATION 138.70, 26" & 34" AFT OF SKIN LE.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01-2R-11 & EA 255059.
